Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 129, NWS Pueblo, CO

June 13, 2023Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2023, 1:28 PM MDT for Pueblo County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2023, 1:28 PM MDT (19:28 UTC)
Expired
Jun 13, 2023, 2:00 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 7.5 hours before the alert went out and 360 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

145 
WUUS55 KPUB 131928
SVRPUB
COC101-132000-
/O.NEW.KPUB.SV.W.0129.230613T1928Z-230613T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
128 PM MDT Tue Jun 13 2023

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Pueblo County in southeastern Colorado...

* Until 200 PM MDT.

* At 128 PM MDT, a severe thunderstorm was located 8 miles southeast
  of Pinon, or 10 miles northeast of Pueblo, moving east at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  north central Pueblo County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 10453 3839 10453 3842 10439 3834 10437
TIME...MOT...LOC 1928Z 268DEG 9KT 3837 10449 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG
2 follow-up statements
573 
WWUS55 KPUB 131943
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
143 PM MDT Tue Jun 13 2023

COC101-132000-
/O.CON.KPUB.SV.W.0129.000000T0000Z-230613T2000Z/
Pueblo CO-
143 PM MDT Tue Jun 13 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM MDT
FOR NORTH CENTRAL PUEBLO COUNTY...

At 143 PM MDT, a severe thunderstorm was located 7 miles northwest of
Pueblo Depot, or 11 miles northeast of Pueblo, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of north
central Pueblo County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3834 10442 3840 10445 3842 10439 3834 10437
TIME...MOT...LOC 1943Z 268DEG 9KT 3837 10444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MG
950 
WWUS55 KPUB 131951
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
151 PM MDT Tue Jun 13 2023

COC101-132000-
/O.EXP.KPUB.SV.W.0129.000000T0000Z-230613T2000Z/
Pueblo CO-
151 PM MDT Tue Jun 13 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUEBLO COUNTY
WILL EXPIRE AT 200 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
northeast Pueblo County until 215 PM. 

LAT...LON 3834 10442 3840 10445 3842 10439 3834 10437
TIME...MOT...LOC 1950Z 268DEG 9KT 3837 10442 

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 11:33 AM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 13, 11:33 AM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1133 AM MDT Tue Jun 13 2023

.SHORT TERM...(Today and tonight)
Issued at 342 AM MDT Tue Jun 13 2023

Key messages:

1) Another round of strong to severe thunderstorms possible this
afternoon and evening.  Areas along the New Mexico border will see
the highest chances for severe storms.

2) Thunderstorms over El Paso County will have heavy rainfall,
leading to an elevated flash flood threat.  A Flash Flood Watch has
been issued for this afternoon.

Currently...satellite imagery shows a broad upper low stretching
across Utah and Colorado early this morning.  All thunderstorm
activity has dissipated.  Winds are light across the region, and
areas of fog have developed, mainly along and north of Highway 50.
Visibility has been around 1 mile, and patchy areas of less than a
mile.  Temperatures are currently running in the upper 40s to lower
50s across the region.

Today...complicated forecast with showers and thunderstorms expected
this afternoon.  The upper low is forecast to sit across northeast
Colorado, while an upper vort max quickly shifts eastward across
northern New Mexico into southeastern Colorado by early afternoon.
Meanwhile, a frontal boundary is forecast to drop south over the
Palmer Divide this afternoon, as a surface low strengthens near
Trinidad.  Heating this morning will help destabilize the
atmosphere, with CAPE values reaching around 1000 j/kg along the I-
25 corridor by mid day.  Further southeast, over eastern Las Animas
and Baca Counties, CAPE values will be higher, around 2000 j/kg.  0-
6km shear values are forecast to increase this afternoon as the vort
max moves across the area, and range from near 30 kts north of
Highway 50, to near 40 kts south.

Expect showers and thunderstorms to develop around noon over the
Pikes Peak Region, south along the I-25 corridor, and track
eastward.  These storms are forecast to develop along the frontal
boundary.  The main storm risks over the Pikes Peak region will be
locally heavy rainfall.  Most of El Paso County saw very heavy
rainfall yesterday, and soils are already saturated.  Area streams
and creeks are also running high.  Any additional rainfall, which
there could be up to an inch or more with storm cores, will likely
lead to flash flooding.  A Flash Flood Watch is in effect for El
Paso County for this afternoon and evening.  In addition to the
heavy rainfall, the strongest storms will be capable of producing 1
inch diameter hail and wind gusts over 50 mph.

Stronger storms are expected south of Highway 50.  A surface low is
forecast to develop near Trinidad by early afternoon.  This will
help pull winds southeasterly, as the vort max moves east across the
southern portion of the area.  This will lead to better shear.
Storms over this area will develop by mid afternoon.  The main storm
risks will be hail to the size of golf balls and wind gusts to near
60 mph.  Helicity values are somewhat higher due to the backed
surface winds, and an isolated tornado threat will be present
through the afternoon ito the evening.

Tonight...the upper low is forecast to slowly drift into west
central Kansas overnight, and the vort max will lift northeast into
central Kansas.  This will allow for shower and thunderstorm
activity to track east across the Plains, clearing into Kansas after
3 AM.  Mozley

.LONG TERM...(Wednesday through Monday)
Issued at 342 AM MDT Tue Jun 13 2023

Key messages:

1) Thunderstorm coverage decreases for Wednesday and Thursday but
ramps up again for Friday as another cold front drops southward
bringing the potential for MCS development across eastern CO.

2) Severe thunderstorm potential returns for Thursday for far
eastern plains, and possibly for more or all of the southeast
plains for Friday depending on instability

2) Drying and warming trend sets up for late weekend into early next
week.

Upper trough across eastern portions of the state pushes eastward
into KS Wednesday with rising upper heights across CO as the
upper ridge translates/builds in from the west. Thunderstorms will
be much less widespread on Wednesday and mostly confined to the
mountain areas. With pockets of CAPE up to 750 J/kg in some models,
will need to watch the burn scars across the eastern mountains
for potential flash flooding as precipitable waters are still
elevated, though overall risk looks low. With light westerly
steering currents a few showers may spill off into the adjacent
lower elevations in the evening but soundings are drier in the low
levels with some locally gusty winds the primary risk.

An upper trough in southwest flow moves across the area on Thursday
with southerly surface winds advecting 50+ dew points
northwestward into portions of the southeast plains during the
afternoon. With stronger flow aloft, deep layer shears increase
again to around 40 kts, supportive of severe storms where CAPE is
sufficient. Position of the dry line will the primary driver for
severe thunderstorm location with models showing SBCAPE in the
1000 to near 2000 J/kg range across portions of Kiowa, Bent,
Prowers and eastern Baca counties. Storms could have a greater
wind risk farther west across El Paso county where soundings have
a more inverted V structure. A boundary enhanced by convection
will drive southward or westward through the plains Thursday night
as thunderstorms push east southeastward into KS. This may set
the stage for another more widespread severe thunderstorm day
across the southeast plains on Friday depending on the quality of
low level moisture return and afternoon instability. Another
upper trough will be moving in from the west on Friday providing
good upper level forcing, and with easterly surface winds beneath
westerly flow aloft, deep layer shears should be around 40-50+ kts
across much of the region which will be supportive of severe
thunderstorms. Much will depend on the available instability, but
pattern recognition along with the EC and GFS suggest 1000+ J/kg
will be doable Friday afternoon, with a low level jet riding
overtop mid level baroclinic zone Friday evening supporting
possible MCS development across eastern CO into Friday night.

Saturday will see residual moisture across the plains with another
round of showers and thunderstorms possible early in the day before
the upper trough finally pushes eastward into the central plains.
Southwest flow brings in drier air and lower precipitable waters
into western CO on Saturday which spreads into the plains Sunday and
Monday. This will really tail back thunderstorm chances for Sunday
into early next week, with dew points dropping into the 20s and
30s across much of the region. This pattern change will finally bring
above climo temperatures to the region with values climbing into
the 90s by early next week. -KT

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1116 AM MDT Tue Jun 13 2023

KALS...VFR. High based showers and thunderstorms will be in the
vicinity Tuesday afternoon. The storms will produce gusty outflow
winds.

KCOS and KPUB...Thunderstorms will develop Tuesday afternoon. The
storms could be strong with small hail and locally heavy rain.
Coverage is expected to be high enough at KCOS for a TEMPO group
with TSRA while only left VCTS in the TAF for KPUB. After
convection ends, expect VFR. --PGW--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for COZ084-085.

&&

SHORT TERM...MOZLEY
LONG TERM...KT
AVIATION...PGW
Hazardous weather outlook, Jun 13, 11:37 AM MDT, 1 hour 51 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1137 AM MDT Tue Jun 13 2023

COZ058>089-093>099-141745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1137 AM MDT Tue Jun 13 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Strong to severe storms are expected across the area today. The
strongest storms are expected mainly over eastern Las Animas and
Baca Counties, and could produce hail up to the size of golf balls
and winds in excess of 60 mph. An isolated tornado cannot be ruled
out as well.

Showers and thunderstorms are expected for the remainder of the
plains and Pikes Peak Region today into this evening as well, and
may produce heavy rainfall, hail up to 1 inch in diameter, and winds
up to around 50 mph. Torrential rains could lead to flooding
concerns in El Paso County.

Be aware of high stream flows and unstable stream banks from fast-
moving water, especially around Fountain Creek and the Lower
Arkansas River.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms will be possible each day from Wednesday through
Saturday. The main risk from thunderstorms will be locally heavy
rainfall, small hail, and gusty winds up to 50 mph. However,
there will be the potential for strong to severe thunderstorms
across portions of the southeast Colorado plains Thursday through
Saturday where large hail and damaging winds will be the primary
risks. Localized flash flooding will be possible under the
stronger storms, especially where saturated soil conditions exist.
Please monitor the forecasts closely as stay weather aware over
the next several days.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

GARBEROGLIO/06

In the hours before

Local storm report, Jun 13, 10:44 AM MDT, 2 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1044 AM MDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Flash Flood      1 SSE Pueblo West       38.30N 104.75W
06/12/2023                   Pueblo             CO   Public

            Public person sent us a facebook message
            with a video highlighting flash flooding
            ongoing off of Linden Ave in Pueblo West,
            CO. Estimate of around 10 inches of water
            flowing.

&&
Local storm report, Jun 13, 10:56 AM MDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1056 AM MDT Tue Jun 13 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 AM     Hail             Beulah                  38.08N 104.98W
06/12/2023  M1.15 inch       Pueblo             CO   Public

            Delayed report of 1.15 inch hail in Beulah
            from the public. Picture sent to our
            facebook account.

&&
Special weather statement, Jun 13, 12:23 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1223 PM MDT Tue Jun 13 2023

COZ087-088-131900-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
1223 PM MDT Tue Jun 13 2023

...A strong thunderstorm will impact portions of east central
Huerfano and north central Las Animas Counties through 100 PM MDT...

At 1223 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Aguilar, or 27 miles north of Trinidad, moving
east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of east central
Huerfano and north central Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3748 10464 3766 10461 3768 10424 3744 10430
TIME...MOT...LOC 1823Z 261DEG 21KT 3757 10454

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 13, 12:52 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1252 PM MDT Tue Jun 13 2023

COZ086-131930-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1252 PM MDT Tue Jun 13 2023

...A strong thunderstorm will impact portions of northwestern Pueblo
County through 130 PM MDT...

At 1252 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pueblo West, or 14 miles northwest of Pueblo, moving
east at 15 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Pueblo West and northern Pueblo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3832 10492 3843 10493 3847 10471 3832 10458
TIME...MOT...LOC 1852Z 249DEG 11KT 3838 10485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 13, 12:56 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1256 PM MDT Tue Jun 13 2023

COZ085-131930-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1256 PM MDT Tue Jun 13 2023

...A strong thunderstorm will impact portions of central El Paso
County through 130 PM MDT...

At 1256 PM MDT, Doppler radar was tracking a strong thunderstorm over
southeastern Colorado Springs, moving southeast at 5 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Security-Widefield around 110 PM MDT.

Other locations in the path of this storm include Fountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3884 10471 3886 10463 3871 10453 3870 10470
TIME...MOT...LOC 1856Z 335DEG 6KT 3878 10465

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG
Special weather statement, Jun 13, 1:23 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
123 PM MDT Tue Jun 13 2023

COZ086-132000-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
123 PM MDT Tue Jun 13 2023

...A strong thunderstorm will impact portions of north central Pueblo
County through 200 PM MDT...

At 123 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Pinon, or 9 miles northeast of Pueblo, moving east
at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3834 10459 3839 10460 3843 10439 3833 10436
TIME...MOT...LOC 1923Z 263DEG 13KT 3837 10450

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:06 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jun 12, 6:42 PM MDTSevere Thunderstorm WarningPUBLas Animas33 min
Jun 12, 7:12 PM MDTSevere Thunderstorm WarningPUBLas Animas30 min
Jun 12, 10:12 PM MDTSpecial Weather StatementPUBCuster18 min
Jun 13, 3:21 AM MDTFlood WatchPUBEl Paso15 hr
Jun 13, 7:48 AM MDTRiver Flood WarningPUBPueblo24 hr
Jun 13, 7:50 AM MDTRiver Flood WatchPUBOtero24 hr
Jun 13, 12:23 PM MDTSpecial Weather StatementPUBLas Animas37 min
Jun 13, 12:28 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Jun 13, 12:51 PM MDTSevere Thunderstorm WarningPUBLas Animas24 min
Jun 13, 12:52 PM MDTSpecial Weather StatementPUBPueblo38 min
Jun 13, 12:56 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 13, 1:03 PM MDTSevere Thunderstorm WarningPUBPueblo27 min
Jun 13, 1:17 PM MDTSevere Thunderstorm WarningPUBLas Animas12 min
Jun 13, 1:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jun 13, 1:33 PM MDTSpecial Weather StatementPUBLas Animas27 min
Jun 13, 1:39 PM MDTSpecial Weather StatementPUBCrowley36 min
Jun 13, 1:41 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas34 min
Jun 13, 1:46 PM MDTSevere Thunderstorm WarningPUBPueblo29 min
Jun 13, 2:09 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas36 min
Jun 13, 2:14 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 13, 2:27 PM MDTSpecial Weather StatementPUBLas Animas33 min
Jun 13, 2:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jun 13, 2:44 PM MDTSevere Thunderstorm WarningPUBBaca19 min
Jun 13, 2:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jun 13, 2:57 PM MDTSpecial Weather StatementPUBBent33 min
Jun 13, 3:08 PM MDTSpecial Weather StatementPUBKiowa37 min
Jun 13, 3:12 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 13, 3:20 PM MDTSevere Thunderstorm WarningPUBKiowa25 min
Jun 13, 3:28 PM MDTSpecial Weather StatementPUBCrowley, Kiowa32 min
Jun 13, 3:35 PM MDTSevere Thunderstorm WarningPUBProwers2 min
Jun 13, 3:39 PM MDTSevere Thunderstorm WarningPUBProwers36 min
Jun 13, 3:54 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers15 min
Jun 13, 3:58 PM MDTSpecial Weather StatementPUBKiowa, Otero62 min
Jun 13, 4:03 PM MDTSevere Thunderstorm WarningPUBProwers27 min
Jun 13, 4:15 PM MDTSpecial Weather StatementPUBBent45 min
Jun 13, 4:28 PM MDTSevere Thunderstorm WarningPUBProwers32 min
Jun 13, 5:20 PM MDTSpecial Weather StatementPUBHuerfano25 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.